MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15; STAPLE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15; STAPLE,FIXATION,BONE
Model Number SE-1515TI
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery it was discovered that speedtitan compression implant kit was improperly loaded in the insertion on the device.Also, it was damaged, and the legs of the staple were no longer 15mm wide they were shorter and cci did not line up with the holes drilled.There were four minutes surgical delay.The procedure was successfully completed.There was no patient consequence reported.This complaint involves (1) device.This report is for (1) large handle with quick coupling.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- as the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for speedtitan compression implant kit 15x15.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part number: se-1515ti; bme lot number: bse170519; manufacturing date or release to warehouse date: 25 sep 2017; place of manufacture: biomedical enterprises, san antonio, tx; lot expiration date: 22 aug 2022.Dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of speed titan 15x15x15mm was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEEDTITAN COMPRESSION IMPLANT KIT 15X15
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13196934
Report Number2939274-2022-00078
Device Sequence Number20298815
Product Code JDR
UDI-Device Identifier00810633021514
UDI-Public(01)00810633021514
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2022
Device Model NumberSE-1515TI
Device Catalogue NumberSE-1515TI
Device Lot NumberBSE170519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight99 KG